RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2011, Volume 202, Number 8, Pages 117–138 (Mi msb7761)  

A generalization of Gelfond's and Waldschmidt's theorems on integer-valued entire functions

I. P. Rochev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Several generalizations of Gelfond's and Waldschmidt's theorems are obtained, which generalize in their turn Pólya's well-known result on integer-valued entire functions.
Bibliography: 19 titles.

Keywords: entire function, integer-valued function, finite extension, Newton interpolation series.

DOI: https://doi.org/10.4213/sm7761

Full text: PDF file (594 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2011, 202:8, 1207–1229

Bibliographic databases:

Document Type: Article
UDC: 517.53+511
MSC: 10F35, 30D20
Received: 22.06.2010 and 02.12.2010

Citation: I. P. Rochev, “A generalization of Gelfond's and Waldschmidt's theorems on integer-valued entire functions”, Mat. Sb., 202:8 (2011), 117–138; Sb. Math., 202:8 (2011), 1207–1229

Citation in format AMSBIB
\Bibitem{Roc11}
\by I.~P.~Rochev
\paper A generalization of Gelfond's and Waldschmidt's theorems on integer-valued entire functions
\jour Mat. Sb.
\yr 2011
\vol 202
\issue 8
\pages 117--138
\mathnet{http://mi.mathnet.ru/msb7761}
\crossref{https://doi.org/10.4213/sm7761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2866521}
\zmath{https://zbmath.org/?q=an:1247.30046}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011SbMat.202.1207R}
\elib{http://elibrary.ru/item.asp?id=19066300}
\transl
\jour Sb. Math.
\yr 2011
\vol 202
\issue 8
\pages 1207--1229
\crossref{https://doi.org/10.1070/SM2011v202n08ABEH004184}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296354800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80054704827}


Linking options:
  • http://mi.mathnet.ru/eng/msb7761
  • https://doi.org/10.4213/sm7761
  • http://mi.mathnet.ru/eng/msb/v202/i8/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:224
    Full text:56
    References:37
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017